Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do Nimesulide and Vasograin lead to hearing loss and nausea?

I m a lady of about 28 yrs old. i m suffering from headache since 9 years. but its frequqncy had increased in last 2 years. i m taking nimesulide and vasograin as and when attacks appear. i m suffering from hearing loss and nauseating since about 6 months. is the medications are the culprit behind by hearing loss????
Fri, 29 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics
Internal Medicine Specialist 's  Response
Hello,

Nimesulide is not used in the United States, and many European countries have also banned the drug because of its unacceptable rate of serious adverse reaction(liver toxicity).

Hearing loss has not been reported with Nimesulide. Vasograin ,a combination of Caffeine (100mg) + Ergotamine (1mg) + Paracetamol/Acetaminophen (250mg) + Prochlorperazine (2.5mg) does not cause any hearing loss.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Tushar Kanti Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 42 years old.when i was 19 years old i had appendix operation,at that time i had lost hearing though it started after taking medicine from ent doctors,but after that i have started an air passing like sound in my both ears and leading to hear loss very slowly.i had seen so many doctors but does nt improve.Is there any treatment for this problem.

doctor1 MD

Hi, I ve been diagnosed with early stages of pneumonia, this came after a viral infection which I had for 2 weeks, the doc has prescribed me antibiotics which I have been taking for 2 days, its still very early days in terms of the treatment but I m also experiencing SEVERE hearing loss in both ears, this came about the same time as the pneumonia. Is this normal as my research into pneumonia doesn t really mention bilateral hearing loss. I m also experiencing bouts of extreme confusion. I am 37, don t smoke and normally fit and well. Many Thanks Anthony

doctor1 MD

my daughter is 13.She is autisitic and is mildly mentally handicap,she also has scoliosis,tethered cord syndrome,and progressive bilateral sensory neural and conductive hearing loss.She was tested for fragile x syndrome when she was little it was negative.are we missing something

Recent questions on  Antipyretic

doctor1 MD

My 2 year old son spiked a 107 degree fever last week Thursday, which resolved itself overnight with Ibuprofen and Acetaminophen. Tuesday night he woke up and vomitted x1 in his crib, I gave him Zofran and he was fine the rest of the night. Last night, Wednesday, he vomited again after drinking a lot of water and having the hiccups. This morning he has been having so many hiccups, should I be worried?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...(To preface, my son has an egg allergy and has been unable to get a lot of the vaccines given to children at his age.) My 18 month old son has had a fever varying from 101 - 103 Monday thru Wednesday night. It has been controlled by alternating tylenol and ibuprofen. I took him last night to our after hour clinic to be sure it wasn t an ear infection. Ears looked fine, but his lymph nodes were swollen and his throat was red - Strep test came back negative. Said it was probably a virus. He woke up this morning with no fever, so I assumed the virus had taken it s course. However, this evening, I have noticed a rash on his belly, back and neck. they are small red bumps that aren t raised very much. They don t seem to be bothering him too much. I hate to take him to the doctor again if it s nothing, but I don t want to ignore something if it s potentially dangerous for him. Should we give him Benedryl? Should we take him to the ER tonight or wait to talk to my doctor in the morning?

doctor1 MD

hi my 15 month old daughter has started waking in the night upset and when i go into see her she is so hot to touch. she only sleeps in light clothes and has a thin sheet. she is very sleepy and unresponsive. this has happened 2 nights now. calpol brings her temp down then she recovers ?

doctor1 MD

I have overdosed on paracetamol over the last 5 days as follows: Day 1 - 24 x 500mg Day 2 - 16 x 500mg Day 3 none Day 4 - 8 x 500mg Day 5 - 20 x 500mg As stupid as this was and without comment on my psychological being (im dealing with that), should I go to the doctors or is the damage now done and is it too late to fix any problems from now? Its been 12 hours since the last intake and for the first time, I was sick 8 hours afterwards. Now got chest pains, stomach ache and right side pain below ribs.

doctor1 MD

what kind of pain medication would I take for rectal pain?

doctor1 MD

7 MONTH'S BABY SUFFERING FROM COLD FOR 8 DAYS WAS USING CEFPODOXIME AND ZYR COLD SYRUP.BUT NOW HE IS IN FEVER THAT REACHES TO 102F IN EVERY NIGHT AND USING PARACETAMOL SOLN(FEVEX) FOR 2 DAYS BUT TEMPERATURE NOT LOWERING.WHAT CAN I DO? PLZ HELP.

doctor1 MD

I'm nursing my one year old. I've been taking pepto bismal for the last two days. I just looked up the info and it says not to take. She has a fever tonight of 101....I'm afraid of ryes syndrome . Also, she was around a child who got hand foot and...